| Model Number |
M00513441 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 was used during an endoscopic biopsy procedure performed on (b)(6)2026.During the procedure, upon unpacking the device, white and thin fibers were found adhered to the distal cup when the protective tip cover was removed.The procedure was completed using another of the same device.There were no patient complications as the result of this event.
Additional Manufacturer Narrative
Block h11:
imdrf device code (b)(6)captures the reportable event of device foreign material present in device.